# SDR BJNA020818

- Difficulty date: August 14, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN FORWARD PIT LEFT SIDE TRANSITION PANEL FROM STATION 500B TO 520, LEVEL 2 CORROSION.  REMOVED OLD TRANSITION PANEL, FABRICATED NEW SECTION OF PANEL, INSTALLED NEW SECTION OF TRANSITION PANEL LEFT STATION 500B TO 520 IAW B737 SRM 51-402 FIGURE 1 AND 51-30-2.  (M0
